# SDR RAIA9912003

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 845081B
- Condition: Failed
- Location: Prop Heat
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7458 - STL - NR 2 PROP HEAT INOP.  MAINTENANCE REPLACED PROP HEAT TIMER FOR NR 2 ENGINE.
